Journal of Mathematics of Kyoto University

The expected number of zeros of continuous stationary Gaussian processes

Kiyosi Ito

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 3, Number 2 (1963), 207-216.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524817

Digital Object Identifier
doi:10.1215/kjm/1250524817

Mathematical Reviews number (MathSciNet)
MR166824

Zentralblatt MATH identifier
0139.34102

Citation

Ito, Kiyosi. The expected number of zeros of continuous stationary Gaussian processes. J. Math. Kyoto Univ. 3 (1963), no. 2, 207--216. doi:10.1215/kjm/1250524817. https://projecteuclid.org/euclid.kjm/1250524817


Export citation